# SDR IPXA2019080535282

- Difficulty date: July 16, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 75,887 hours, 15,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB24341
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING FIXED L/E SKIN IS CHAFED I/B OF DROOP L/E.REPAIRED CHAFED LT WING FIXED L/E SKIN AT STA. XDLE 309.424 AND APPROX. YIS -29.110 IAW VT-SAA EA 011-5730-01-A7865 REV. IR AND UPS EO MD11-5730-73491-A. (MINOR)
